Harmonic Analysis
Measures with uniformly discrete support and spectrum
Comptes Rendus. Mathématique, Volume 351 (2013) no. 15-16, pp. 599-603.

We characterize the measures on R which have both their support and spectrum uniformly discrete. A similar result is obtained in Rn under a stronger discreteness restriction.

Nous caractérisons les mesures sur R ayant toutes les deux leurs support et spectre uniformément discrets. Un résultat similaire est obtenu dans Rn sous une restriction de discrétion plus forte.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2013.09.007
Lev, Nir 1; Olevskii, Alexander 2

1 Department of Mathematics, Bar-Ilan University, Ramat-Gan 52900, Israel
2 School of Mathematical Sciences, Tel-Aviv University, Tel-Aviv 69978, Israel
@article{CRMATH_2013__351_15-16_599_0,
     author = {Lev, Nir and Olevskii, Alexander},
     title = {Measures with uniformly discrete support and spectrum},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {599--603},
     publisher = {Elsevier},
     volume = {351},
     number = {15-16},
     year = {2013},
     doi = {10.1016/j.crma.2013.09.007},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2013.09.007/}
}
TY  - JOUR
AU  - Lev, Nir
AU  - Olevskii, Alexander
TI  - Measures with uniformly discrete support and spectrum
JO  - Comptes Rendus. Mathématique
PY  - 2013
SP  - 599
EP  - 603
VL  - 351
IS  - 15-16
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2013.09.007/
DO  - 10.1016/j.crma.2013.09.007
LA  - en
ID  - CRMATH_2013__351_15-16_599_0
ER  - 
%0 Journal Article
%A Lev, Nir
%A Olevskii, Alexander
%T Measures with uniformly discrete support and spectrum
%J Comptes Rendus. Mathématique
%D 2013
%P 599-603
%V 351
%N 15-16
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2013.09.007/
%R 10.1016/j.crma.2013.09.007
%G en
%F CRMATH_2013__351_15-16_599_0
Lev, Nir; Olevskii, Alexander. Measures with uniformly discrete support and spectrum. Comptes Rendus. Mathématique, Volume 351 (2013) no. 15-16, pp. 599-603. doi : 10.1016/j.crma.2013.09.007. http://www.numdam.org/articles/10.1016/j.crma.2013.09.007/

[1] Córdoba, A. La formule sommatoire de Poisson, C. R. Acad. Sci. Paris, Ser. I, Volume 306 (1988), pp. 373-376

[2] Córdoba, A. Dirac combs, Lett. Math. Phys., Volume 17 (1989), pp. 191-196

[3] Dyson, F. Birds and frogs, Not. Am. Math. Soc., Volume 56 (2009), pp. 212-223

[4] Kahane, J.-P.; Mandelbrojt, S. Sur lʼéquation fonctionnelle de Riemann et la formule sommatoire de Poisson, Ann. Sci. Éc. Norm. Super., Volume 75 (1958), pp. 57-80

[5] Kolountzakis, M.N.; Lagarias, J.C. Structure of tilings of the line by a function, Duke Math. J., Volume 82 (1996), pp. 653-678

[6] Lagarias, J.C. Meyerʼs concept of quasicrystal and quasiregular sets, Commun. Math. Phys., Volume 179 (1996), pp. 365-376

[7] Lagarias, J.C. Mathematical quasicrystals and the problem of diffraction, Directions in Mathematical Quasicrystals, CRM Monogr. Ser., vol. 13, Amer. Math. Soc., Providence, 2000, pp. 61-93

[8] Meyer, Y. Nombres de Pisot, nombres de Salem et analyse harmonique, Lect. Notes Math., vol. 117, Springer-Verlag, 1970

[9] Meyer, Y. Algebraic Numbers and Harmonic Analysis, N.-Holl. Math. Libr., vol. 2, North-Holland Publishing Co./American Elsevier Publishing Co., Inc., Amsterdam–London/New York, 1972

[10] Meyer, Y. Quasicrystals, Diophantine approximation and algebraic numbers, Les Houches, 1994, Springer, Berlin (1995), pp. 3-16

[11] Mitkovski, M.; Poltoratski, A. Pólya sequences, Toeplitz kernels and gap theorems, Adv. Math., Volume 224 (2010), pp. 1057-1070

[12] Moody, R.V. Meyer sets and their duals, Waterloo, ON, 1995 (NATO Adv. Stud. Inst. Ser., Ser. C, Math. Phys. Sci.), Volume vol. 489, Kluwer Acad. Publ., Dordrecht, The Netherlands (1997), pp. 403-441

[13] Olevskii, A.; Ulanovskii, A. Universal sampling and interpolation of band-limited signals, Geom. Funct. Anal., Volume 18 (2008), pp. 1029-1052

[14] Olevskii, A.; Ulanovskii, A. On multi-dimensional sampling and interpolation, Anal. Math. Phys., Volume 2 (2012), pp. 149-170

Cited by Sources:

Research supported in part by the Israel Science Foundation.